Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On the $ BP\langle n\rangle$-cohomology of elementary abelian $ p$-groups


Author: Geoffrey Powell
Journal: Trans. Amer. Math. Soc. 368 (2016), 8029-8046
MSC (2010): Primary 55N20, 55N22, 20J06
DOI: https://doi.org/10.1090/tran6699
Published electronically: January 27, 2016
MathSciNet review: 3546792
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The structure of the $ BP\langle n\rangle $-cohomology of elementary abelian
$ p$-groups is studied, obtaining a presentation expressed in terms of $ BP$-
cohomology and mod-$ p$ singular cohomology, using the Milnor derivations.

The arguments are based on a result on multi-Koszul complexes which is related to Margolis's criterion for freeness of a graded module over an exterior algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 55N20, 55N22, 20J06

Retrieve articles in all journals with MSC (2010): 55N20, 55N22, 20J06


Additional Information

Geoffrey Powell
Affiliation: Laboratoire Angevin de Recherche en Mathématiques, UMR 6093, Faculté des Sciences, Université d’Angers, 2 Boulevard Lavoisier, 49045 Angers, France
Email: Geoffrey.Powell@math.cnrs.fr

DOI: https://doi.org/10.1090/tran6699
Keywords: Brown-Peterson theory, Johnson-Wilson theories, Milnor primitive, elementary abelian group, formal group
Received by editor(s): November 20, 2013
Received by editor(s) in revised form: January 13, 2015, and March 13, 2015
Published electronically: January 27, 2016
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society